Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Estimates for the approximate characteristics of the classes \( B_{p,\theta }^\Omega \) of periodic functions of two variables with given majorant of mixed moduli of continuity

  • 29 Accesses

Order estimates are obtained for the approximations of the classes \( B_{p,\theta }^\Omega \) of periodic functions of two variables in the space L q by operators of orthogonal projection and by linear operators satisfying certain conditions.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    N. N. Pustovoitov, “Orthowidths of some classes of periodic functions of two variables with given majorant of the mixed moduli of continuity,” Izv. Ros. Akad. Nauk, Ser. Mat., 64, No. 1, 123–144 (2000).

  2. 2.

    N. K. Bari and S. B. Stechkin, “Best approximations and differential properties of two conjugate functions,” Tr. Mosk. Mat. Obshch., 5, 483–522 (1956).

  3. 3.

    Sun Youngsheng and Wang Heping, “Representation and approximation of multivariate periodic functions with bounded mixed moduli of smoothness,” Tr. Mat. Inst. Ros. Akad. Nauk, 219, 356–377 (1997).

  4. 4.

    N. N. Pustovoitov, “Representation and approximation of periodic functions of many variables with given mixed modulus of continuity,” Anal. Math., 20, No. 1, 35–48 (1994).

  5. 5.

    P. I. Lizorkin and S. M. Nikol’skii, “Spaces of functions of mixed smoothness from the viewpoint of decomposition,” Tr. Mat. Inst. Akad. Nauk SSSR, 187, 143–161 (1989).

  6. 6.

    S. A. Stasyuk and O. V. Fedunyk, “Approximation characteristics of the classes \( B_{p,\theta }^\Omega \) of periodic functions of many variables,” Ukr. Mat. Zh., 58, No. 5, 692–704 (2006); English translation: Ukr. Math. J., 58, No. 5, 779–793 (2006).

  7. 7.

    V. N. Temlyakov, “Widths of some classes of functions of several variables,” Dokl. Akad. Nauk SSSR, 267, No. 2, 314–317 (1982).

  8. 8.

    V. N. Temlyakov, “Approximation of functions with bounded mixed derivative,” Tr. Mat. Inst. Akad. Nauk SSSR, 178, 1–112 (1986).

  9. 9.

    V. N. Temlyakov, “Estimation of the asymptotic characteristics of classes of functions with bounded mixed derivative,” Tr. Mat. Inst. Akad. Nauk SSSR, 189, 138–168 (1989).

  10. 10.

    É. M. Galeev, “Orders of orthoprojective widths for the classes of periodic functions of one and several variables,” Mat. Zametki, 43, No. 2, 197–211 (1988).

  11. 11.

    A. S. Romanyuk, “Estimates for approximation characteristics of the Besov classes \( B_{p,\theta }^r \) of periodic functions of many variables in the space L q : I,” Ukr. Mat. Zh., 53, No. 9, 1224–1231 (2001); English translation: Ukr. Math. J., 53, No. 9, 1473–1482 (2001).

  12. 12.

    A. S. Romanyuk, “Estimates for approximation characteristics of the Besov classes \( B_{p,\theta }^r \) of periodic functions of many variables in the space L q : II,” Ukr. Mat. Zh., 53, No. 10, 1402–1408 (2001); English translation: Ukr. Math. J., 53, No. 10, 1703–1711 (2001).

  13. 13.

    S. M. Nikol’skii, Approximation of Functions of Many Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1969).

  14. 14.

    G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities [Russian translation], Inostrannaya Literatura, Moscow (1948).

Download references

Author information

Correspondence to A. F. Konohrai.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, No. 2, pp. 176–186, February, 2011.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Konohrai, A.F. Estimates for the approximate characteristics of the classes \( B_{p,\theta }^\Omega \) of periodic functions of two variables with given majorant of mixed moduli of continuity. Ukr Math J 63, 209 (2011). https://doi.org/10.1007/s11253-011-0499-7

Download citation

Keywords

  • Periodic Function
  • Orthogonal Projection
  • English Translation
  • Lower Estimate
  • Mixed Module